# SDR R61A2024090900392

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 21,104 hours, 14,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION, CFIII FR88-90, RBL 35, FOUND CORRODED FLOOR SUPPORT SIDE PLATE STRUCTURE.  CFIII FR88-90, RBL35 FLOOR SUPPORT SIDE PLATE STRUCTURE WAS REPLACED IAW EMBRAER SRM 51-43-03 AND SRM 51-42-01.
